Central extentions and coverings .Publications Universitat Autonoma de Barcelona. vol. 29 (1985), 145-153.

Abstract : The theory of central extensions has a lot of analogy with the theory of covering spaces. In this paper we show that the category of central extensions of a perfect group and a certain category of covering spaces are equivalent. Then the facts about central extensions will follow from the corresponding facts about coverings.
Type de document :
Article dans une revue
Publicacions de la Secció de Matemàtiques UAB, 1985, 29
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01293244
Contributeur : Zdzislaw, Jozef Wojtkowiak <>
Soumis le : jeudi 24 mars 2016 - 14:25:18
Dernière modification le : jeudi 31 mars 2016 - 15:30:08

Identifiants

  • HAL Id : hal-01293244, version 1

Collections

Citation

Zdzislaw, Jozef Wojtkowiak. Central extentions and coverings .Publications Universitat Autonoma de Barcelona. vol. 29 (1985), 145-153.. Publicacions de la Secció de Matemàtiques UAB, 1985, 29. 〈hal-01293244〉

Partager

Métriques

Consultations de la notice

226